# SDR RAIA00210267

- Difficulty date: September 24, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 232,114 hours, 24,730 cycles
- Engine: Pwa PW124B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Deteriorated
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE HAS FLUID LEAK. MAINTENANCE REMOVED AND REPLACED THE NR 5 BEARING LINE O-RING, LEAK AND OPS CHECK OK.
